Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stomach pain, bloating, blood and mucus in stool, taken Effexor

I have had stomach pains which started this time last year. Last july I had constant pains for 22 days, that is the only time I have ever experienced pains like that. I went to my family doctor and she refered me to a gastro doc but I m still waiting to get in. One thing I do know for sure is I can not eat over a table spoon of peanut butter otherwise I will get pains. So since last july I have experienced lots of bloating and various pains on and off. My BM s have almost been like a cycle, one week I ll go like crazy and then it will taper off and I won t be able to go. I wouldn t say that I m constipated cause I just don t have anything. This is when the bloating kicks in. Preiodically I have noticed blood and mucus in my stool and its definately not from straining. Last month I had blood in my stool for over a week. I woul go and then when cleaning myself I would notice blood and a large amount. When seeing that, I thought I had my period but it was not. After the blood tamed down muscus started to appear and there has been times where I have felt like I had to have a bm but only clumps of mucus came out. Recently I started to take 150mg of effexor.... I think that is contributing to recent constipation but I have been taking senokot every couple of days to avoid bloatation. I do run 5km a day avidly! I also have experience pains on my right side under my lower rib. It especially hurts when I walk for a while. Tonight when I went running it felt like something needs to come out but its almost like something is stopping it. ???????
Asked On : Tue, 12 Jun 2012
Answers:  1 Views:  283
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
Passage of visible amount of blood with mucus in stools is worrisome and needs to be investigated. It is usually associated with the lesions of lower gut like colon. You need a thorough evaluation and colonoscopy to detect the cause.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 12 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor